# SDR DLM88091264

- Difficulty date: June 22, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 48,859 hours, 36,213 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON HOR STAB BARREL NUT HOLES BETWEEN RT STRINGER 2-3 FWD, 8-9 FWD AND LT STRINGER 5-6 AFT.  REPAIR BUSHINGS WERE FABRICATED IAW DRAWING AMR0955112.  BUSHINGS WERE INSTALLED IAW ERA 475561-14 REV ORIG.
